# SDR SWAA001623

- Difficulty date: August 28, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- Aircraft time: 57,977 hours, 56,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT CHECK, FOUND FUSELAGE EXTERNAL SKIN CRACKED, BS 835, STRINGER 25L, AND BS 787, STRINGER 22L.  REPAIRED CRACKS PER SRM.
